MAUDE Adverse Event Report: Ventec Life Systems, Inc VOCSN; VENTILATOR, CONTINUOUS, FACILITY USE

Ventec Life Systems, Inc VOCSN; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number V*Home, English
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/13/2026
Type of Reportable Event Malfunction

Brand Name
VOCSN
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
Ventec Life Systems, Inc
22002 26th ave se
bothell WA 98021
Manufacturer (Section G)
Ventec Life Systems, Inc
22002 26th ave se
bothell WA 98021
Manufacturer Contact
atul sinha
22002 26th ave se
bothell, WA 98021
+1(863)226-6285
MDR Report Key50598680
Report Number3013095415-2026-00582
Device Sequence Number15978592
Product Code CBK
UDI-Device Identifier00855573007822
UDI-Public(01)00855573007822(11)251124
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K162877
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Other,Distributor
Initial Reporter Occupation 505
Type of Report Initial,Followup
Report Date (Section B) 09/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberV*Home, English
Device Catalogue NumberPRT-01444-000
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/19/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/14/2026
Initial Report FDA Received Date09/03/2026
Supplement Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/24/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown